# SDR SWAA2024042579186

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 51,960 hours, 31,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EMERGENCY MID CABIN OVERHEAD EMERGENCY LIGHT AFT LIGHT PANEL CAME OFF<[01] RESECURED MID CABIN OVERHEAD EMERGENCY LIGHT LENS IAN AMM 33-51-01
